# SDR FDEA202307051151

- Difficulty date: July 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N868FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40674
- Aircraft time: 31,302 hours, 5,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN A ABRASION (DEPTH:0.016 IN) AT STA 1014, S36R-S37R, WHICH EXCEEDS   0.005 IN DEPTH. COMPLETED AS PER EA G-5710-T0375107 P2 STEP 1. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
